# SDR ASAA0752212

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 567 hours, 184 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT PRESSURIZATION CONTROLLER CRUISE ALTITUDE WILL NOT SET.  STUCK ON 37,000 THEN 38,000.  CYCLED AIRCRAFT POWER CABIN PRESSURE CONTROL PANEL ALTITUDE WINDOW, OP CHECKS GOOD.
